# SDR SWAA2019091937036

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 51,839 hours, 30,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED RH EMERGENCY LIGHT PER AMM 33-21-00.
